# SDR CA990907045

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Mcauly 3GFR34C601
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 5711145604
- Condition: Cracked
- Location: Passenger Door
- Part time: 5,069 hours
- Component: 57111652
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LOWER DOOR FRAME CRACKED NEAR AFT HINGE ATTACHMENT.
